Scholion.ai

TheM/M/1 Queue in a Markovian Environment

Peter Purdue

Operations Research · 1974 · Volume 22 · Issue 3

DOI: 10.1287/opre.22.3.562

Abstract

This paper discusses the M / M /1 queue embedded in a Markovian environment (or, subject to extraneous phase changes). It studies the busy period, equilibrium conditions, and emptiness probabilities by using analytic matric functions, and makes comparisons with the work of Neuts and of Naor and Yechiali.

Enable JavaScript for citation tools and additional paper interactions.